Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 478, NWS Tulsa, OK

July 5, 2008LeFlore County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 5, 2008, 7:40 PM CDT for LeFlore County, Sequoyah County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2008, 7:40 PM CDT (00:40 UTC)
Expired
Jul 5, 2008, 8:30 PM CDT
In force
50 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties LeFlore County, OK, Sequoyah County, OK

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2832 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2832 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 060040
SVRTSA
OKC079-135-060130-
/O.NEW.KTSA.SV.W.0478.080706T0040Z-080706T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT SAT JUL 5 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 830 PM CDT

* AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF ARKOMA AND WAS
  NEARLY STATIONARY.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ROLAND...
  ARKOMA...POCOLA AND MOFFETT.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3525 9444 3521 9444 3522 9464 3542 9464
      3542 9444 3541 9443 3526 9444
TIME...MOT...LOC 0040Z 270DEG 2KT 3533 9454

$$
3 follow-up statements
000 
WWUS54 KTSA 060051
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
751 PM CDT SAT JUL 5 2008

OKC079-135-060130-
/O.CON.KTSA.SV.W.0478.000000T0000Z-080706T0130Z/
SEQUOYAH OK-LE FLORE OK-
751 PM CDT SAT JUL 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN LE FLORE AND SOUTHEASTERN SEQUOYAH COUNTIES...

AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR COTTONWOOD AND WAS
NEARLY STATIONARY.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ROLAND...
BRADEN...ARKOMA...POCOLA AND MOFFETT.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3525 9444 3521 9444 3522 9464 3542 9464
      3542 9444 3541 9443 3526 9444
TIME...MOT...LOC 0051Z 270DEG 2KT 3533 9452

$$
000 
WWUS54 KTSA 060117
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
817 PM CDT SAT JUL 5 2008

OKC079-135-060130-
/O.CON.KTSA.SV.W.0478.000000T0000Z-080706T0130Z/
SEQUOYAH OK-LE FLORE OK-
817 PM CDT SAT JUL 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN LE FLORE AND SOUTHEASTERN SEQUOYAH COUNTIES...

AT 814 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL 
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR ARKOMA...REMAINING 
NEARLY STATIONARY.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ARKOMA AND
MOFFETT.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3541 9443 3526 9444 3527 9457 3542 9458
      3542 9444
TIME...MOT...LOC 0117Z 266DEG 3KT 3534 9447

$$
000 
WWUS54 KTSA 060128
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
828 PM CDT SAT JUL 5 2008

OKC079-135-060138-
/O.EXP.KTSA.SV.W.0478.000000T0000Z-080706T0130Z/
SEQUOYAH OK-LE FLORE OK-
828 PM CDT SAT JUL 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE FLORE AND
SOUTHEASTERN SEQUOYAH COUNTIES EXPIRES AT 830 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS TO 40 MPH...SMALL HAIL AND LOCALLY VERY HEAVY RAIN WILL 
STILL BE POSSIBLE WITH THIS STORM AS IT CONTINUES TO SLOWLY WEAKEN.

LAT...LON 3541 9443 3526 9444 3527 9457 3542 9458
      3542 9444
TIME...MOT...LOC 0128Z 266DEG 3KT 3534 9446

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 6:26 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 5, 6:26 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
626 PM CDT SAT JUL 5 2008

.DISCUSSION...

&&

.AVIATION...
ONGOING CONVECTION IS LIKELY TO REMAIN JUST WEST OF ARKANSAS TAF SITES
WHILE COVERAGE AND DURATION WARRANT THUNDER IN VICINITY FOR EARLY
EVENING HOURS. PATCHY FOG POSSIBLE TOWARD SUNRISE...OTHERWISE
STRENGTHENING HIGH PRESSURE TOMORROW WILL FURTHER LIMIT AFTERNOON
CONVECTIVE COVERAGE WITH ONLY A CB MENTION FOR EASTERN TAF SITES.

&&

.PREV DISCUSSION... /ISSUED 311 PM CDT SAT JUL 5 2008/

DISCUSSION...
MORNING CONVECTION HAS DRIFTED INTO NRN AR...WITH OTHER SCT SHOWERS
NOTED ACROSS ERN KS. SUSTAINED AFTERNOON HEATING AND PRESENCE OF
SEWD MOVING MCV CURRENTLY OVER SERN KS SHOULD SUPPORT ADDITIONAL
THUNDERSTORMS INTO THE EVENING HOURS ALONG THE INSTABILITY AXIS THAT
STRETCHES FROM NE OK INTO WRN AR. WILL TAKE A LAST LOOK AT RADAR
TRENDS BEFORE DECIDING ON FIRST PERIOD POPS.

WARMER AND DRIER CONDITIONS ARE EXPECTED FOR SUNDAY/MONDAY AS THE
UPPER LEVEL RIDGE STRENGTHENS ACROSS THE REGION. MAV NUMBERS
CONTINUE TO LOOK TOO WARM ON AFTERNOON HIGHS...AND WILL CONTINUE TO
UNDERCUT THEM A FEW DEGREES.

LONGER RANGE MODELS CONTINUE TO SUGGEST A WEAKNESS IN THE UPPER
RIDGING/MODEST NWLY FLOW DEVELOPING AROUND MID-WEEK. A WEAK FRONT IS
EXPECTED TO SAG INTO THE AREA BY WEDNESDAY...LINGER FOR A DAY OR
TWO...THEN DISSIPATE OR LIFT N BY THE END OF THE WEEK. THERE REMAINS
SOME UNCERTAINTY AS TOO HOW FAR S ANY BOUNDARY WILL MAKE IT (TYPICAL
FOR THIS TIME OF YEAR)...BUT CHANCE POPS ARE AT LEAST
WARRANTED...WITH BEST CHANCES RUNNING FROM TUESDAY NIGHT INTO
WEDNESDAY.

UPPER RIDGE WILL BUILD BACK IN LATE IN THE WEEK AND INTO NEXT
WEEKEND...WITH MORE SEASONAL TEMPS IN STORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  96  77  94 /  20   0  10  10
FSM   70  94  73  94 /  20  10  10  10
MLC   72  95  74  94 /  20   0  10  10
BVO   68  95  71  94 /  20   0  10  10
FYV   67  90  69  90 /  30   0  10  10
BYV   68  91  70  89 /  30   0  10  10
MKO   70  93  72  93 /  20   0  10  10
MIO   68  94  73  93 /  30   0  10  10
F10   73  94  73  93 /  20   0  10  10
HHW   72  95  74  94 /  10  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...07
LONG TERM....21
AVIATION...07
Hazardous weather outlook, Jul 5, 7:26 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
726 PM CDT SAT JUL 5 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
719 PM CDT SAT JUL 5 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...MADISON AND FRANKLIN COUNTIES IN NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
        AREA...MADISON AND FRANKLIN COUNTIES IN NORTHWEST ARKANSAS.
        ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS IN NORTHWEST ARKANSAS WILL SLOWLY DIMINISH IN
COVERAGE BY MIDNIGHT.  HOWEVER...SOME OF THOSE THUNDERSTORMS
MAY PRODUCE DAMAGING WINDS AND EXCESS RAINFALL IN A FEW LOCATIONS
THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
HIGH PRESSURE WILL BRING A FEW DAYS OF QUIET WEATHER BEFORE THE
NEXT UPPER LEVEL SYSTEM MOVES INTO THE REGION DURING THE MIDDLE
OF THE WEEK...BRINGING A CHANCE OF THUNDERSTORMS. A RETURN TO HOT
AND DRY CONDITIONS ARE EXPECTED AGAIN BY THE END OF THE WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jul 5, 5:51 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
551 PM CDT SAT JUL 5 2008

ARZ019-020-029-052330-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
551 PM CDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN SEBASTIAN AND WESTERN FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHEASTERN CRAWFORD

AT 551 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
WEST OF MULBERRY...REMAINING NEARLY STATIONARY. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PLEASANT HILL
...PINEY...MULBERRY...CECIL...ALMA AND DYER.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3563 9403 3543 9393 3538 9418 3554 9426
TIME...MOT...LOC 2251Z 256DEG 8KT 3550 9409
Special weather statement, Jul 5, 6:08 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT SAT JUL 5 2008

ARZ020-060000-
FRANKLIN AR-
608 PM CDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY...

IN WEST CENTRAL ARKANSAS
     SOUTHERN FRANKLIN

AT 608 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PETER PENDER...REMAINING NEARLY STATIONARY. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CHARLESTON...BRANCH...
PETER PENDER...MEG AND CECIL.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3539 9380 3532 9380 3531 9381 3531 9390
      3529 9391 3527 9404 3546 9403 3547 9378
      3539 9378
TIME...MOT...LOC 2308Z 270DEG 10KT 3537 9392
Special weather statement, Jul 5, 6:31 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
631 PM CDT SAT JUL 5 2008

ARZ020-060015-
FRANKLIN AR-
631 PM CDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...

IN WEST CENTRAL ARKANSAS
     CENTRAL FRANKLIN

AT 631 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM LONELM TO 6 MILES SOUTHEAST OF MEG...MOVING EAST
AT 17 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PARADISE...ALIX...TAFT...OZARK...MEG...DENNING...ALTUS...
TONEY...LONELM...CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...BARNES
AND WIEDERKEHR VILLAGE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...AND
WILL IMPACT PORTIONS OF INTERSTATE 40 THROUGH CENTRAL FRANKLIN
COUNTY.

LAT...LON 3537 9374 3538 9375 3538 9378 3539 9379
      3535 9380 3531 9390 3559 9398 3568 9372
      3538 9369
TIME...MOT...LOC 2331Z 253DEG 15KT 3558 9393 3534 9381
Special weather statement, Jul 5, 6:40 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
640 PM CDT SAT JUL 5 2008

ARZ011-060030-
MADISON AR-
640 PM CDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     MADISON

AT 640 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHWEST OF HUNTSVILLE TO RED STAR...
MOVING SOUTHEAST AT 9 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...GEORGETOWN...RED STAR...WEATHERS...
HUNTSVILLE...AURORA...BOSTON...WITTER AND JAPTON.

DAMAGE WAS REPORTED AROUND 611 PM IN HINDSVILLE WITH THESE STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3577 9353 3598 9391 3616 9380 3597 9348
TIME...MOT...LOC 2340Z 337DEG 8KT 3605 9381 3584 9355
Local storm report, Jul 5, 6:41 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT SAT JUL 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND DMG     HINDSVILLE              36.14N 93.86W
07/05/2008                   MADISON            AR   LAW ENFORCEMENT

            WFO LZK RELAYED REPORT OF TREES BLOWN OVER, PARTIAL ROOF
            BLOWN OFF OF RESTAURANT AND HIGHWAY 412 BLOCKED FROM
            DEBRIS IN HINDSVILLE.

&&

DMJ
Special weather statement, Jul 5, 7:35 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
735 PM CDT SAT JUL 5 2008

ARZ029-OKZ072-076-060115-
LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
735 PM CDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     WESTERN SEBASTIAN

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

AT 735 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHEAST OF COTTONWOOD...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...COTTONWOOD...ROCK
ISLAND...POCOLA...SCULLYVILLE...BRADEN...ARKOMA...MILL CREEK...
HACKETT...BARLING...JENSON...BONANZA...JENNY LIND...RYE HILL AND
CENTRAL CITY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3532 9424 3512 9445 3530 9462 3542 9454
TIME...MOT...LOC 0035Z 303DEG 9KT 3533 9451

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.